# SDR C2XA07SH099

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 14,038 hours, 7,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR CUTOUT LOWER CENTER BEAM HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED LOWER BEAM FOR BAGGAGE DOOR CUTOUT IAW EMB 145 SRM 51-40-02.  INSTALLED NUT PLATES IAW EC 5320-01137.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
